MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BROVIAC 6.6 F SINGLE-LUMEN CV CATHETER; CHRONIC CATHETERS

C.R. BARD, INC. (BASD) -3006260740 BROVIAC 6.6 F SINGLE-LUMEN CV CATHETER; CHRONIC CATHETERS
Model Number 0600120
Medical Device Problem Codes Fracture (1260); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that approximately five months post catheter placement procedure, catheter allegedly damaged by scratching.It was further reported that patient allegedly developed skin reactions due to dressings.There was no reported patient injury.
 
Additional Manufacturer Narrative
As the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, photo was provided for review.The investigation of the reported event is currently underway.(expiry date: 04/2026).
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one broviac s/l catheter was returned for evaluation.Gross, microscopic visual, tactile evaluation and functional testing were performed.In addition to the returned physical sample, one electronic photo was provided for review.The investigation is confirmed for the reported catheter fragmentation issue as a small portion of the catheter was noted to be peeled off approximately 1.3cm from the tissue cuff.During tactile evaluation, the catheter felt normally elastic.No evidence indicating loose fitting was noted near the tissue cuff.Furthermore, a complete circumferential break was noted on the distal end of the catheter that was elliptical in shape and striations were noted on the surface.A definitive root cause could not be determined based upon the available information.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4(expiry date: 04/2026).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
 
Event or Problem Description

Brand Name
BROVIAC 6.6 F SINGLE-LUMEN CV CATHETER
Common Device Name
CHRONIC CATHETERS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key15137279
Report Number3006260740-2022-02988
Device Sequence Number5614591
Product Code LJS
UDI-Device Identifier00801741051715
UDI-Public(01)00801741051715
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K830256
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0600120
Device Catalogue Number0600120
Device Lot NumberHUFS2039
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2022
Supplement Date Received by Manufacturer11/02/2022
Initial Report FDA Received Date08/01/2022
Supplement Report FDA Received Date11/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown